# SDR AWXA200501100

- Difficulty date: September 5, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: D5211155400040
- Condition: Corroded
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C4 CHECK DISCOVERED CORROSION ON THE AFT SLIDE SUPPORT FITTING FOR THE L2 DOOR.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS SRM.  REMOVED AFT SUPPORT FITTING AT THE L2 DOOR IAW AIRBUS 320 51-42-11.  INSTALLED NEW FITTING IAW AIRBUS SRM 51-72-11.
